Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotic properties of entire functions extremal for the $\cos \,\pi \rho$ theorem


Authors: David Drasin and Daniel F. Shea
Journal: Bull. Amer. Math. Soc. 75 (1969), 119-122
MathSciNet review: 0233981
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. Anderson, Asymptotic properties of integral functions of genus zero, Quart. J. Math. Oxford Ser. (2) 16 (1965), 151–165. MR 0179357
  • 2. J. M. Anderson, The behaviour of integral and subharmonic functions, J. Analyse Math. 17 (1966), 185–208. MR 0216016
  • 3. P. D. Barry, Some theorems related to the cos πρ theorem, A. J. Macintyre memorial volume, Ohio Univ. Press (to appear).
  • 4. Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • 5. N. A. Bowen and A. J. Macintyre, Some theorems on integral functions with negative zeros, Trans. Amer. Math. Soc. 70 (1951), 114–126. MR 0040416, 10.1090/S0002-9947-1951-0040416-2
  • 6. David Drasin and Daniel F. Shea, Complements to some theorems of Bowen and Macintyre on the radial growth of entire functions with negative zeros, Mathematical Essays Dedicated to A. J. Macintyre, Ohio Univ. Press, Athens, Ohio, 1970, pp. 101–121. MR 0273018
  • 7. Matts Essén, A theorem on the maximum modulus of entire functions, Math. Scand. 17 (1965), 161–168. MR 0197727
  • 8. Matts Essén and Tord Ganelius, Asymptotic properties of entire functions of order less than one, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math. La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 193–201. MR 0247084
  • 9. William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • 10. W. K. Hayman, Some examples related to the cos πρ-theorem (to appear).
  • 11. Bo Kjellberg, A theorem on the minimum modulus of entire functions, Math. Scand. 12 (1963), 5–11. MR 0159942
  • 12. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • 13. E. C. Titchmarsh, On integral functions with real negative zeros, Proc. London Math. Soc. (2) 26 (1927), 185-200.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12169-5